# SDR DALA2019081504800

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 UPPER INBD FASTENER HOLE AT DOOR STOP 7 R H SIDE. CRACK DIRECTION 8 OCLOCK AND DEPTH IS 0.165 INCH. WORK CARD 53 11-2031, SSI 531103. AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL LOC FRAME 16 AT LEVEL DOOR STOP 7,RH SIDE AS PER A320 SRM 51-72-11 AND DRAWING #D53114223.
